Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Yes, I have chills, aches, fever and bone/ muscle pain

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 1062 Questions
Question
Yes, I have chills, aches, fever and bone/muscle pain on the back side of my rib cage
Mon, 5 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Shinas Hussain 2 hours later
Brief Answer:
Viral fever probably.

Detailed Answer:
Hello,
Thanks for trusting Healthcaremagic!
I have gone through your query and I can understand your concerns.
The symptoms you have mentioned suggestive of viral fever. However we have to rule some other conditions if symptoms persist.
As a first line management you can try the following.
1. Take paracetamol or other antipyretic for three days
2.Start a short course of antibiotics for five days
3. You can take antihistamines like levocetrezine for symptomatic relief
4. Drink plenty of water to keep your self hydrated.
5. Get basic blood investigations like CBC and urine routine.
I symptoms persist despite all these kindly consult a physician and get evaluated. We have to run tests to rule out conditions like malaria and leptospirosis
Wishing you good health
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor